# SDR AALA202203243275

- Difficulty date: March 11, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737
- Aircraft serial: 33521
- Aircraft time: 35,914 hours, 14,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A812630
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT SHIELD PANEL BETWEEN BS 490 AND BS 500A AT RBL 24. REPLACED SHIELD PANEL PER SRM 53-30-15.
